# SDR MALA020167

- Difficulty date: February 17, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: AP14161005
- Part serial: 1588
- Condition: Failed
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON APPROACH OF FLIGHT 3309, FLAPS FAILED TO EXTEND.  QRH'D FLAP 0 LANDING.  LANDED LONG RUNWAY WITH MINIMUM BRAKING.  MAINTENANCE REMOVED AND REPLACED FLAP CONTROL VALVE IAW SF340MM 27-51-15-2.  ALL IS GOOD.
